# SDR EISA98284

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6813
- Make and model: Boeing 727223
- Aircraft serial: 19488
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Light
- Condition: Illuminated
- Location: Lower Aft Body
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER SELECTING WING ANTI-ICE ON, THE LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED, EXTINGUISHED AFTER TURNING OFF ENGINE NR 3 ANTI-ICE.  ENGINE NR 1 OPENED NORMAL.  OPS CHECKED IN AIR AND GROUND MODES, OPS CHECKED NORMAL IAW MM CHAPTER 26.  (M)
